RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2013, том 283, страницы 92–114 (Mi tm3507)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Well-posedness of parabolic equations containing hysteresis with diffusive thresholds

Pavel Gurevichab, Dmitrii Rachinskiicd

a Peoples Friendship University of Russia, Moscow, Russia
b Freie Universität Berlin, Berlin, Germany
c Department of Applied Mathematics, University College Cork, Cork, Ireland
d Department of Mathematical Sciences, University of Texas at Dallas, Richardson, TX, USA

Аннотация: We study complex systems arising, in particular, in population dynamics, developmental biology, and bacterial metabolic processes, in which each individual element obeys a relatively simple hysteresis law (a non-ideal relay). Assuming that hysteresis thresholds fluctuate, we consider the arising reaction-diffusion system. In this case, the spatial variable corresponds to the hysteresis threshold. We describe the collective behavior of such a system in terms of the Preisach operator with time-dependent measure which is a part of the solution for the whole system. We prove the well-posedness of the system and discuss the long-term behavior of solutions.

DOI: https://doi.org/10.1134/S0371968513040079

Полный текст: PDF файл (305 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2013, 283, 87–109

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.9
Поступило в декабре 2012 г.
Язык публикации: английский

Образец цитирования: Pavel Gurevich, Dmitrii Rachinskii, “Well-posedness of parabolic equations containing hysteresis with diffusive thresholds”, Теория функций и уравнения математической физики, Сборник статей. К 90-летию со дня рождения члена-корреспондента РАН Льва Дмитриевича Кудрявцева, Тр. МИАН, 283, МАИК «Наука/Интерпериодика», М., 2013, 92–114; Proc. Steklov Inst. Math., 283 (2013), 87–109

Цитирование в формате AMSBIB
\RBibitem{GurRac13}
\by Pavel~Gurevich, Dmitrii~Rachinskii
\paper Well-posedness of parabolic equations containing hysteresis with diffusive thresholds
\inbook Теория функций и уравнения математической физики
\bookinfo Сборник статей. К~90-летию со дня рождения члена-корреспондента РАН Льва Дмитриевича Кудрявцева
\serial Тр. МИАН
\yr 2013
\vol 283
\pages 92--114
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3507}
\crossref{https://doi.org/10.1134/S0371968513040079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3479950}
\elib{https://elibrary.ru/item.asp?id=20783232}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 283
\pages 87--109
\crossref{https://doi.org/10.1134/S0081543813080075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000330983000006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3507
  • https://doi.org/10.1134/S0371968513040079
  • http://mi.mathnet.ru/rus/tm/v283/p92

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Gurevich P., Rachinskii D., “Pattern Formation in Parabolic Equations Containing Hysteresis With Diffusive Thresholds”, J. Math. Anal. Appl., 424:2 (2015), 1103–1124  crossref  mathscinet  zmath  isi  elib  scopus
    2. Wang Y., Zheng J., “Periodic Solutions To a Class of Biological Diffusion Models With Hysteresis Effect”, Nonlinear Anal.-Real World Appl., 27 (2016), 297–311  crossref  mathscinet  zmath  isi  elib  scopus
    3. Gurevich P., Rachinskii D., “Asymptotics of Sign-Changing Patterns in Hysteretic Systems With Diffusive Thresholds”, Asymptotic Anal., 96:1 (2016), 1–22  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:234
    Полный текст:39
    Литература:47
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021